Panadol ActiFast特快必理痛

Panadol ActiFast

paracetamol

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, sodium bicarbonate.
Description
Each tablet contains acetaminophen 500 mg and sodium bicarbonate 630 mg.
Action
Panadol ActiFast are fast-acting tablets. Its special formulation doubles the absorption rate and directly reaches the source of pain.
Indications/Uses
Fast pain relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, muscle pains, pain of osteoarthritis and period pain. Relief of sore throat and the feverishness, aches and pains of cold and flu.
Dosage/Direction for Use
Adults: Take 2 tablets every ≥4 hrs, with ½ tumbler of water (100 mL). For best result, Panadol ActiFast can be taken on an empty stomach.
Do not take >8 tablets in 24 hrs. Do not exceed the stated dose.
Do not take with any other acetaminophen-containing products.
Children <12 years: Take Panadol for children (in syrup or chewable tablets).
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, liver damage is largely reversible if the patient is treated early, thus prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom.
Acetaminophen overdose may cause liver failure.
High dose of sodium bicarbonate may be expected to induce gastrointestinal symptoms including belching and nausea. In addition, high doses of sodium bicarbonate may cause hypernatraemia, electrolytes should be monitored and patients managed accordingly. Administration of N-acetylcysteine or methionine may be required.
Contraindications
Patients with previous history of hypersensitivity to acetaminophen or to any of the excipients of Panadol ActiFast.
Special Precautions
Each tablet contains sodium. Panadol ActiFast may not be suitable if patient is on a low sodium diet.
The following should consult a doctor before taking Panadol ActiFast: Patients with severe liver or kidney disease; taking metoclopramide or domperidone (used to treat nausea and vomiting), cholestyramine (used to treat high cholesterol), anticoagulants (blood thinner eg, warfarin) and the patient needs to take acetaminophen on a daily basis over a long period. It may enhance the anticoagulant effect and thus increase the risk of bleeding. However, taking occasional doses of Panadol ActiFast with anticoagulants have no significant effect.
If symptoms persist, seek medical advice.
Use in pregnancy & lactation: Consult the doctor before taking Panadol ActiFast during pregnancy and breastfeeding.
Use In Pregnancy & Lactation
Consult the doctor before taking Panadol ActiFast during pregnancy and breastfeeding.
Storage
Store below 30°C.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 500 mg x 10's compack, 20's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in